# SDR AALA202211298085

- Difficulty date: November 28, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 28,924 hours, 5,970 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY "H" DOOR DIFFICULT TO OPEN FROM THE INSIDE.  DIFFICULT FOR PASSENGER TO GET OUT. THE DOOR NEED TO BE PULLED IN TO RELEASE THE DOOR LOCK/LATCH. MAINTENANCE LUBRICATED AND ADJUSTED DOOR PER AMM 25-40-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
